# SDR AALA202112096320

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED ATTACH ANGEL IN LEFT HAND AIR CONDITIONING BAY, INBOARD SIDE OF UPPER VAPOR BARRIER, LOCATED AT STA 663.75 AND LBL 24. REPAIRED PER SRM 57-10-10-2R.
